Share:


On solutions of one 6‐th order nonlinear boundary value problem

Abstract

A special technique based on the analysis of oscillatory behaviour of linear equations is applied to investigation of a nonlinear boundary value problem of sixth order. We get the estimation of the number of solutions to boundary value problems of the type x(6) = f(t, x), x(a) = A, x′ (a) = A 1, x″(a) = A 2, x′″(a) = A 3, x(b) = B, x′(b) = B1 , where f is continuous together with the partial derivative f′x which is supposed to be positive. We assume also that at least one solution of the problem under consideration exists.


First Published Online: 14 Oct 2010

Keyword : nonlinear boundary value problem, multiplicity of solutions, oscillation, differential equations of 6-th order

How to Cite
Garbuza, T. (2008). On solutions of one 6‐th order nonlinear boundary value problem. Mathematical Modelling and Analysis, 13(3), 349-355. https://doi.org/10.3846/1392-6292.2008.13.349-355
Published in Issue
Sep 30, 2008
Abstract Views
32
PDF Downloads
21